Doctor insights on:
What Is Ceclor And Why Am I Allergic To It
I am allergic to Biaxin (clarithromycin) but for some reason I was prescribed it. I am super itchy. What can I do to make the itchiness go away?
Take Benadryl (diphenhydramine): Benadryl (diphenhydramine) should help treat the allergic reaction including the itching. (25 mg every 6 hrs). Do not take anymore of the Biaxin. Contact the prescriber and explain that you are allergic to Biaxin and ask that different antibiotic be prescribed. Mistakes do occur, an allergy may not be recorded or may be overlooked. It is your responsibility not to take medication to which you know you are allergic. ...Read more
Coffee reaction: You don't specify what kind of reaction you have observed. Coffee allergy is rare but some individuals can have non-allergic reactions to aromatic compounds in coffee as well as other strongly flavored foods. These can be highly variable from nasal or respiratory symptoms to itching skin. Consider discussing it with an allergist who can do specific testing or challenges. ...Read moreSee 1 more doctor answer
TAKE IT AS PRESCRIBE: FEMARA (letrozole) is an aromatase inhibitor that decreases estrogen production. Most common side effects are hot flushes, joint pain and fatigue. If you miss a dose, don't double up. By your age I assume it's not being prescribed for breast cancer since its indicated for post-menopausal women. ...Read moreSee 1 more doctor answer
When I was a baby, I was allergic to erythromycin. Is it possible that I am not allergic to it any more?
Yes: It is common for babies and young children to develop a rash with viral or bacterial infections; often, when a child with an infection gets treated with an antibiotic and develops a rash, the antibiotic is blamed. Discuss your situation with an allergist; it may be appropriate to do some skin testing or test dosing to determine your true status with regard to erythromycin. ...Read moreSee 1 more doctor answer
I am allergic to a lot of antibiotics. What should I do since im allergic to azithromycin now. Is there any medicine i can take to help my bronchitis?
What can I do if my baby is deathly allergic to cashews and pistachios, does this mean he is allergic to mangos?
From Allergy Advisor: One would expect an extensive cross-reactivity among the different individual species of the genus (e.g., mango, cashew and pistachio nut), but this, in fact, does not occur frequently(27). Cross-reactivity has been found among pistachio nut, cashew nut, and mango seed, but this cross-reactivity did not extend to mango pulp. ...Read moreSee 1 more doctor answer
Not enough info: In order to answer this question one needs more information. If you developed only itching from this medicine, this can be a side effect to the narcotic. This is not a true allergy. All narcotics can cause release of histamine which can give you itching, and hives etc... Hydrocodone is synthetic so actually has less risk for this. Some people need to take Benadryl (diphenhydramine) with it. Allergist may help. ...Read moreSee 1 more doctor answer
YES: Need to see an allirgist.Get a more detailed answer ›
Patch testing. : A dermatologist or allergist can help you to identify what material is causing the reactions if in fact it is actually due to a contact allergy. Once identified you will be able to learn what products may contain the causative material and therefore be avoided. ...Read more
Penicillin allergy: Up to 1/10 people are reported to have Penicillin allergy. Unfortunately it is often over diagnosed, often because of a rash from a viral illness. This underlies the importance of using antibiotics wisely. There is a family history but not enough to avoid the medication. Testing can be done to assess penicillin allergy and there is treatment to help. Chances are you have received Penicillin? ...Read moreSee 1 more doctor answer
No: It doesn't.Get a more detailed answer ›
I am allergic to rogaine (minoxidil) but i don't know what I am allergic to in it. Anything else i can take?
Sometimes..: With food allergies, you either are or not. You do not describe your symptoms with avocado. Some individuals have oral allergies from avocado if they also have a ragweed allergy or a latex allergy. So if you eat avocado in the fall, when ragweed pollinates, you are more likely to react then. ...Read more
- Talk to a doctor live online for free
- Ceclor allergic
- Why am i allergic to opiates?
- If i am allergic to clindamycin what is an alternative antibiotic
- Ask a doctor a question free online
- Am i allergic to almonds?
- Am i allergic to sulfites?
- Am i allergic to codeine?
- Am i allergic to ibuprofen?
- Talk to a infectious disease specialist online